# SDR 66793

- Difficulty date: November 15, 2004
- Submitted: November 30, 2004
- Operation: Air carrier
- Aircraft: N139ZV
- Make and model: Beech 1900D
- Aircraft serial: UE139
- Aircraft time: 20,585 hours, 28,021 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED CAPT'S RIGHT BRAKE SPONGY ON LANDING.  PRESSURE RT BLEED RT BRAKES.
